Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irritation, brown vaginal discharge. History of GBS, have Mirena inserted

Hi, I am a 32 yr old mother of 4. My youngest of which is six months. I had the mirena iud inserted about four months ago. I have a prior history of GBS, pregnant or the last week I have had an irritation and brownish vaginal discharge , yeast infection? GBS? Vaginitis? And does having an iud increase your likely hood in dele oping infections??
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Presence of an intrauterine device does not increase the risk of vaginal infections; it is the genital hygiene that determines it. Since you have irritation along with the spotting, you will need a local examination by a specialist to see if there is any local cause like vaginitis, polyp, erosion or cervicitis responsible. The intactness of the IUD also can be checked alongside. If there is any cycle disturbance, a blood test for pregnancy should be performed along with a trans-vaginal sonogram to exclude/confirm pregnancy. Hope you find this information useful. Take care.
Answered: Wed, 27 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor